# SDR MALA040948

- Difficulty date: December 16, 2004
- Submitted: February 12, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 2172
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY.  UNIT PASSES CMM CHECKS, A/C RETURNED TO SERVICE 12/23/04.
